# SDR DALA2024051705316

- Difficulty date: May 16, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 91,702 hours, 17,542 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 1810 "RUNNING MAN" EXIT LIGHTS DID NOT COME ON AFTER LANDING. CORRECTIVE ACTION: PERFORM INTERIOR LIGHT TEST IAW B767-400 FIM 33-51-00-815-803 ALL LIGHTS OPERATES NML. OK FOR SVC. (5341252)
